# SDR 2017F00185

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: General aviation
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 8,731 hours, 5,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221922
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,731 hours, 5,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WING SKINS (LEFT AND RIGHT SIDE) ENGINEERING LETTER  DQ9925M1.
